ADVERTISEMENT
beanxx2

Help! Lamictal

I am a 26 year old female diagnosed with absence seizures at age 10. I have been taking Epival until recently, I am trying out Lamictal. I have just reached my final dose of 200MG per day. I finished the Epival a little over a week ago. Since stopping, I have had some incredibly easy bruising. After some blood work, I was told everything was fine and the bruises are now gone. But about a day later I noticed a few little itchy dots on my stomach and chest. I assumed it might be bug bites while I slept however since then I have completey disinfected my bed and even have spent nights at other houses and there must be at least 25 little bumps now on my body. Also this week since reaching my final dose of 200mg my calf muscles have been incredibly tight and achy. Other than that I feel great (apart from the tiredness, sleeping with these achy legs has been quite annoying). I have no other signs of anything serious, and the first few bumps seem to be slowly subsiding after a few applications of a Benadryl stick. I guess im just wondering if this is a serious issue or a common thing that subsides after a while of getting used to the meds. I started Lamictal about 6-7 weeks ago. Any comforting and helpful advice would be very much appreciated as I have a tendency to be a hypochondriac lol